It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kristi on December 12, 1999 at 00:53:03:

In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by Alicia on September 30, 1999 at 22:54:35:

: :
: : My Daughter Tiffany, Is on 250 Mg, Three times a day. We have been experiencing
: major uncontrolable behavior swings, She will be 5 in December. She has been on tegretol
: and Dilantin which both did not work for her. She also has side affects of Diarrhea and bed wetting.
: Is there not anything else out there for this condition. Thanks :)

I have a 2 yr old son that has been on every practically every seizure med under the son. He is currently on depakote. Three months ago we added a dietary supplement called CARNITORE or CARNITINE (basically the same thing). It is a dietary supplement taken along with the depakote. Since he has taken this, we have noticed a huge difference, not only in his seizures, but his attention span, he is awake much much more, learning more and making many improvements he was not making without this. I would speak with your daughters neurologist about it.

Follow Ups

All times are GMT -7. The time now is 02:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!